# SDR SWIA202055684

- Difficulty date: December 6, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0 RH VERTICAL POST AFT RADIUS DEFECT NOTED.   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW RE-INFORCING ANGLE REF. CRJ 200 SRM 51-42-22 & CRJ 200 SRM 51-42-06 & REO 601R-53-41-889 REV. C DATED 2018-01-03. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD
